# SDR 08FDEA01313

- Difficulty date: April 5, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 86,038 hours, 23,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60450018
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK STA 1321 LBL 27 FOUND PITTING CORROSION REMOVED DAMAGED TRACK SECTION IAW 53-70-00.  FABBED NEW SECTION ON TRAVELER T8/732807, T8/732808 AND T8/732809.  LOCATED AND DRILLED AND INSTALLED NEW TRACK AND   SPLICES IAW SRM 53-70-00 AND SRM 53-21-01.
